RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 3, Pages 402–415 (Mi tmf3130)  

This article is cited in 2 scientific papers (total in 2 papers)

Dynamical behavior of two-component spin systems in an alternating magnetic field

V. P. Kalashnikov, N. V. Kozhevnikov


Abstract: The nonequilibrium statistical operator method is used to consider the dynamics of a two-component isothermal magnetic system in an alternating magnetic field. Exact coupled equations of motion are obtained for the small deviations from equilibrium of the magnetizations of the subsystems, together with dispersion relations for the spectra of the normal modes and exact general expressions for the matrix Green's functions, the dynamic magnetic susceptibility, and the power absorbed in the external field. A self-consistent approach is formulated for the calculation of these quantities in terms of the exact characteristics of the noninteracting subsystems.

Full text: PDF file (1702 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:3, 1101–1110

Received: 22.12.1977

Citation: V. P. Kalashnikov, N. V. Kozhevnikov, “Dynamical behavior of two-component spin systems in an alternating magnetic field”, TMF, 37:3 (1978), 402–415; Theoret. and Math. Phys., 37:3 (1978), 1101–1110

Citation in format AMSBIB
\Bibitem{KalKoz78}
\by V.~P.~Kalashnikov, N.~V.~Kozhevnikov
\paper Dynamical behavior of two-component spin systems in an~alternating magnetic field
\jour TMF
\yr 1978
\vol 37
\issue 3
\pages 402--415
\mathnet{http://mi.mathnet.ru/tmf3130}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 3
\pages 1101--1110
\crossref{https://doi.org/10.1007/BF01018593}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3130
  • http://mi.mathnet.ru/eng/tmf/v37/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Auslender, A. B. Zolotovitskii, “Critical dynamics of an impurity spin in a perromagnet above $T_C$”, Theoret. and Math. Phys., 38:3 (1979), 279–284  mathnet  crossref
    2. A. B. Zolotovitskii, V. P. Kalashnikov, “Dispersion and damping of the Goldstone mode in a multicomponent magnetic system”, Theoret. and Math. Phys., 49:2 (1981), 1028–1035  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:181
    Full text:80
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020